MAUDE Adverse Event Report: ABBOTT VASCULAR TREK CORONARY DILATION CATHETER 3.25MM X 12 MM, 145 CM; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

ABBOTT VASCULAR TREK CORONARY DILATION CATHETER 3.25MM X 12 MM, 145 CM; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number REF 1012275-12
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 11/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
During ptca procedure of mid left circumflex artery the balloon fractured and became entrapped within calcified vessel.Balloon was unable to be retrieved so decision was made to abort and monitor pt closely in ccu.Pt experience no untoward symptoms during stay or up to this writing.Fda safety report id# (b)(4).

Brand Name
TREK CORONARY DILATION CATHETER 3.25MM X 12 MM, 145 CM
Common Device Name
PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
santa clara CA 95054
MDR Report Key9458553
Report NumberMW5091602
Device Sequence Number2146729
Product Code LOX
UDI-Device Identifier08717648138492
UDI-Public(01)08717648138492
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberREF 1012275-12
Device Catalogue Number1012275-12
Device Lot Number90207G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age60 YR